Title: Actuarial risk measures for financial derivative pricing
Authors: Goovaerts, Marc ×
Laeven, R. #
Issue Date: Apr-2008
Series Title: Insurance: mathematics & economics vol:42 issue:2 pages:540-547
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Actuarial risk measures for financial derivative pricing.pdf Published 343KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science